| Model Number |
EC-3890LI |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to fluid invation from cut on the insertion flexible tube (ift).This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Poor image quality.Not known for the exact date, we just know the year the complaint was sent in to manufacturer.